MAUDE Adverse Event Report: CALDERA MEDICAL BENESTA TRD

CALDERA MEDICAL BENESTA TRD
Model Number CAL-TR1511
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Caldera rep noticed the trds cutting window appeared "open" even though the activation button was not pressed.As the surgeon attempted to guide the scope and trd into optimal position, the outer trd sheath began sliding off.Second trd was used and procedure was successfully completed.

Brand Name
BENESTA TRD
Common Device Name
BENESTA TRD
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key17167439
Report Number3003990090-2023-01566
Device Sequence Number5771628
Product Code HIH
UDI-Device Identifier00857492008096
UDI-Public00857492008096
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2024
Device Model NumberCAL-TR1511
Device Catalogue NumberCAL-TR1511
Device Lot NumberP02014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale